On the structure of continuous solutions of a class of nonlinear difference equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1083-1085
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_6_a20,
author = {G. P. Pelyukh},
title = {On the structure of continuous solutions of a class of nonlinear difference equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1083--1085},
year = {1994},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a20/}
}
G. P. Pelyukh. On the structure of continuous solutions of a class of nonlinear difference equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1083-1085. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a20/